# SDR ASAA2017091721999

- Difficulty date: September 17, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 59,534 hours, 27,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727d-804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT TRANSITION PANEL HAS MULTIPLE AREAS OF CORRORSION, BS 727D - 847.  ACFT GROUNDED. REMOVED CORROSION AND CHECKED LIMITS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 -1A, FIG 103. REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R.
